# SDR SWAA2021062887401

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 63,797 hours, 37,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; LEFT OVER WING EMERGENCY EXIT HATCH LIGHT IS INOP. ; / [01] R&R'D FUSE PER AMM 33-21-00.
